This topic contains 1 reply, has 2 voices, and was last updated by  Gareth Parry 4 months, 3 weeks ago.

I am having a lot of pain in my legs especially knees , ankles

  • Author
  • Post

    • Rex Buckley

    • #2982

      I am 72 years, was in hospital- Middlemore 2 weeks, had difficulty walking. Still have problems walking but getting better, have a lot of pain as mentioned in this website. Swollen in morning and seems to go down slowly. as has now 1.30. Take 1 prebalin in morning and 1 at night. Tramadol during the day


    • Gareth Parry

      Medical Expert

    • #2983

      Pain in the region of the joints is unlikely to be a direct effect of GBS. It is probably because of the strain on your joints due to the abnormal gait. Pain from the GBS nerve damage (neuropathic pain) is usually in the feet and is usually worse during the night. Pregabalin can be helpful with different types of pain but one of the known side effects is foot swelling. Nothing usually needs to be done about it and it will subside when you are able to stop the drug. The pregabalin dose could be increased to 3x daily for better pain control but discuss with your doctor. Pain almost always resolves over a few months, maybe up to a year.

Viewing 2 posts - 1 through 2 (of 2 total)

You must be logged in to reply to this Question.